# SDR AALA20021750

- Difficulty date: November 14, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 17L IS CRACKED AT STATION 408.  CUT OUT DAMAGED SECTION OF LONGERON.  INSTALLED LONGERON SPLICE REPAIR PER SRM 53-02-00.  (M)
